# SDR FDEA201107192796

- Difficulty date: July 19, 2011
- Submitted: July 19, 2011
- Operation: Air carrier
- Aircraft: N436FE
- Make and model: Airbus A310-203
- Aircraft serial: 454
- Aircraft time: 42,376 hours, 18,523 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: RB537B1041100K
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOORBEAM AT FRAME 34, RBL 27 FOUND WITH A 0.25 INCH CRACK.   FLOORBEAM TRIMMED OUT IAW SRM 53-10-15, REV 18, FIG 203, SHT 1.  REPAIR PROFILE FABRICATED AND INSTALLED IAW SRM 53-10-15, REV 18, FIG 203, SHEET 1.
